Alert archive / Washington / High Wind Warnings in 2018

High Wind Warning 5, NWS Seattle, WA

November 25, 2018San Juan County, Washington

NWS Seattle, WA issued this high wind warning at Nov 25, 2018, 1:38 PM PST for San Juan County, Washington. It took effect at Nov 26, 2018, 6:00 AM PST. It was in force for 21 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 25, 2018, 1:38 PM PST (21:38 UTC)
In effect from
Nov 26, 2018, 6:00 AM PST
Expired
Nov 27, 2018, 3:03 AM PST
In force
21 hr
Issued by
NWS Seattle, WA

County San Juan County, WA

The radar

The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 26, 10:21 AM PSTHIGH SUST WINDS 446.3 Se Friday Harbor, WA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 12:00Z, 9.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 12:00Z on 2018-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 12:00Z on 2018-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1431 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

927 
WWUS76 KSEW 252138
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
Issued by National Weather Service Portland OR
138 PM PST Sun Nov 25 2018

WAZ516-517-261145-
/O.UPG.KSEW.HW.A.0003.181126T0800Z-181127T0800Z/
/O.NEW.KSEW.HW.W.0005.181126T0800Z-181127T0800Z/
North Coast-Central Coast-
138 PM PST Sun Nov 25 2018

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT 
PST MONDAY NIGHT...

The National Weather Service in Seattle has upgraded the High wind
watch to a High Wind Warning, which is in effect from midnight 
tonight to midnight PST Monday night. The High Wind Watch is no 
longer in effect. 

* WIND...Winds of 30 to 40 mph with gusts to 60 mph possible.

* SOME AFFECTED LOCATIONS...Highest winds in the areas nearest 
  the waters. 

* TIMING...Winds will increase late tonight with the strongest 
  winds Monday afternoon and evening. Winds will diminish late 
  Monday night. 

* IMPACTS...Winds could cause some tree damage with associated 
  power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

WAZ001-503-506-510-261145-
/O.UPG.KSEW.HW.A.0003.181126T0800Z-181127T0800Z/
/O.NEW.KSEW.HW.W.0005.181126T0800Z-181127T0800Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
138 PM PST Sun Nov 25 2018

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT
PST MONDAY NIGHT...

The National Weather Service in Seattle has upgraded the High 
Wind Watch to a High Wind Warning, which is in effect from 
midnight tonight to midnight PST Monday night. The High Wind Watch
is no longer in effect. 

* WIND...Winds of 30 to 40 mph with gusts to 60 mph possible.

* SOME AFFECTED LOCATIONS...Highest winds in the areas nearest 
  the waters. 

* TIMING...Winds will increase late tonight with the strongest 
  winds Monday afternoon and evening. Winds will diminish late 
  Monday evening. 

* IMPACTS...Winds could cause some tree damage with associated 
  power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

www.weather.gov/seattle
5 follow-up statements
915 
WWUS76 KSEW 260609
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
1009 PM PST Sun Nov 25 2018

WAZ510-261415-
/O.EXT.KSEW.HW.W.0005.181126T1400Z-181127T1200Z/
Admiralty Inlet Area-
1009 PM PST Sun Nov 25 2018

...HIGH WIND WARNING NOW IN EFFECT FOR THE ADMIRALTY INLET AREA
FROM 6 AM MONDAY TO 4 AM PST TUESDAY...

* WIND...Increasing from the southeast to 25 to 40 mph with gusts
  to near 60 mph on Monday.

* SOME AFFECTED LOCATIONS...Oak Harbor. 

* TIMING...Winds will be the strongest from Monday afternoon
  through late Monday evening. 

* IMPACTS...This will be the first significant windstorm this
  season; therefore, damage such as snapped tree branches and
  downed trees will be more widespread. Expect power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is likely 
or occurring. For the first windstorm of the season: Sustained 
wind speeds of at least 30 mph and/or gusts of 45 mph or higher 
can result in property damage.

&&

$$

WAZ001-503-506-261415-
/O.EXT.KSEW.HW.W.0005.181126T2000Z-181127T1200Z/
San Juan County-Western Whatcom County-Western Skagit County-
1009 PM PST Sun Nov 25 2018

...HIGH WIND WARNING IN EFFECT FOR THE NORTHWEST INTERIOR FROM 
NOON MONDAY TO 4 AM PST TUESDAY...

* WIND...Increasing from the southeast to 20 to 35 mph with gusts
  to near 60 mph on Monday.

* SOME AFFECTED LOCATIONS...Ferndale, Bellingham, Sandy Point,
  Anacortes, and Eastsound. 

* TIMING...Winds will be the strongest Monday night. 

* IMPACTS...This will be the first significant windstorm this
  season; therefore, damage such as snapped tree branches and
  downed trees will be more widespread. Expect power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is likely 
or occurring. For the first windstorm of the season: Sustained 
wind speeds of at least 30 mph and/or gusts of 45 mph or higher 
can result in property damage.

&&

$$

WAZ516-517-261415-
/O.EXT.KSEW.HW.W.0005.181126T1800Z-181127T1200Z/
North Coast-Central Coast-
1009 PM PST Sun Nov 25 2018

...HIGH WIND WARNING NOW IN EFFECT FOR THE NORTH AND CENTRAL COAST 
FROM 10 AM MONDAY TO 4 AM PST TUESDAY...

* WIND...Increasing from the southeast to 20 to 35 mph with gusts
  to near 55 mph on Monday.

* SOME AFFECTED LOCATIONS...Westport, Hoquiam, and Quillayute. 

* TIMING...Winds will be the strongest from Monday afternoon
  through late Monday night. 

* IMPACTS...This will be the first significant windstorm this
  season; therefore, damage such as snapped tree branches and
  downed trees will be more widespread. Expect power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is likely 
or occurring. For the first windstorm of the season: Sustained 
wind speeds of at least 30 mph and/or gusts of 45 mph or higher 
can result in property damage.

&&

$$

www.weather.gov/seattle
862 
WWUS76 KSEW 261522
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
722 AM PST Mon Nov 26 2018

WAZ001-503-506-270030-
/O.EXT.KSEW.HW.W.0005.181126T1522Z-181127T1200Z/
San Juan County-Western Whatcom County-Western Skagit County-
722 AM PST Mon Nov 26 2018

...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 AM PST TUESDAY...

* WIND...Increasing from the southeast to 20 to 40 mph with gusts
  to near 60 mph today into tonight.

* SOME AFFECTED LOCATIONS...Ferndale, Bellingham, Sandy Point, 
  Anacortes, and Eastsound. 

* TIMING...Winds will be the strongest Monday night.

* IMPACTS...This will be the first significant windstorm this 
  season; therefore, damage such as snapped tree branches and 
  downed trees will be more widespread. Expect power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is likely
or occurring. Sustained wind speeds of 40 mph and/or gusts of 60
mph or higher can result in property damage.

&&

$$

WAZ516-517-270030-
/O.EXT.KSEW.HW.W.0005.181126T1522Z-181127T1200Z/
North Coast-Central Coast-
722 AM PST Mon Nov 26 2018

...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 AM PST TUESDAY...

* WIND...Increasing from the southeast to 20 to 40 mph with gusts
  to near 60 mph today into tonight.

* SOME AFFECTED LOCATIONS...Westport, Hoquiam, and Quillayute.

* TIMING...Winds will be the strongest from Monday afternoon 
  through late Monday night. 

* IMPACTS...This will be the first significant windstorm this 
  season; therefore, damage such as snapped tree branches and 
  downed trees will be more widespread. Expect power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is likely
or occurring. Sustained wind speeds as high as 40 mph and/or 
gusts of 60 mph or higher can result in property damage.

&&

$$

WAZ510-270030-
/O.CON.KSEW.HW.W.0005.000000T0000Z-181127T1200Z/
Admiralty Inlet Area-
722 AM PST Mon Nov 26 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY...

* WIND...Increasing from the southeast to 25 to 40 mph with gusts
  to near 60 mph today into tonight.

* SOME AFFECTED LOCATIONS...Oak Harbor.

* TIMING...Winds will be the strongest from Monday afternoon 
  through late Monday evening. 

* IMPACTS...This will be the first significant windstorm this 
  season; therefore, damage such as snapped tree branches and 
  downed trees will be more widespread. Expect power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is likely
or occurring. Sustained wind speeds of 40 mph and/or gusts of 60 
mph or higher can result in property damage.

&&

$$

www.weather.gov/seattle
734 
WWUS76 KSEW 262340
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
340 PM PST Mon Nov 26 2018

WAZ001-503-506-510-270630-
/O.CON.KSEW.HW.W.0005.000000T0000Z-181127T1200Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
340 PM PST Mon Nov 26 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY...

* WIND...Southeast to 20 to 40 mph with gusts to near 60 mph
  through late tonight.

* SOME AFFECTED LOCATIONS...Ferndale, Bellingham, Sandy Point, 
  Anacortes, and Eastsound. 

* TIMING...Winds will be the strongest just ahead of the front
  later tonight.

* IMPACTS...This is the first significant wind this season; 
  therefore, damage such as snapped tree branches and downed trees
  will be more widespread. Expect power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is likely
or occurring. Sustained wind speeds of 40 mph and/or gusts of
60 mph or higher can result in property damage.

&&

$$

WAZ516-517-270630-
/O.CON.KSEW.HW.W.0005.000000T0000Z-181127T1200Z/
North Coast-Central Coast-
340 PM PST Mon Nov 26 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY...

* WIND...Increasing from the southeast to 20 to 40 mph with gusts
  to near 60 mph through tonight. 

* SOME AFFECTED LOCATIONS...Westport, Hoquiam, and Quillayute.

* TIMING...Winds will be the strongest just ahead of the front
  later this evening.

* IMPACTS...This will be the first significant windstorm this 
  season; therefore, damage such as snapped tree branches and 
  downed trees will be more widespread. Expect power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is likely
or occurring. Sustained wind speeds as high as 40 mph and/or
gusts of 60 mph or higher can result in property damage.

&&

$$

www.weather.gov/seattle
590 
WWUS76 KSEW 270659
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
1059 PM PST Mon Nov 26 2018

WAZ001-503-506-510-271200-
/O.CON.KSEW.HW.W.0005.000000T0000Z-181127T1200Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
1059 PM PST Mon Nov 26 2018

...HIGH WIND WARNING REMAINS IN EFFECT FOR THE NORTHWEST INTERIOR
UNTIL 4 AM PST TUESDAY...

* WIND...Southerly winds will pick back up into the 25 to 40 mph,
  with local gusts near 60 mph, ahead of a cold front. 

* SOME AFFECTED LOCATIONS...Ferndale, Bellingham, Sandy Point,  
  Lopez Island, and Oak Harbor. 

* TIMING...Expect a burst of strong winds with the passage of the
  cold front late tonight or early Tuesday. 

* IMPACTS...Snapped tree branches and downed trees along with
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is likely
or occurring. Sustained wind speeds of 40 mph and/or gusts of
60 mph or higher can result in property damage.

&&

$$

WAZ516-517-271200-
/O.CON.KSEW.HW.W.0005.000000T0000Z-181127T1200Z/
North Coast-Central Coast-
1059 PM PST Mon Nov 26 2018

...HIGH WIND WARNING REMAINS IN EFFECT FOR THE COAST UNTIL 4 AM 
PST TUESDAY...

* WIND...Southerly 25 to 40 mph, with local gusts near 60 mph,
  with the passage of a cold front. 

* SOME AFFECTED LOCATIONS...Westport and Hoquiam.

* TIMING...A burst of strong winds are expected to occur with a
  cold front that will move across the area by 2 AM PST. 

* IMPACTS...Snapped tree branches and downed trees along with
  local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is likely
or occurring. Sustained wind speeds as high as 40 mph and/or
gusts of 60 mph or higher can result in property damage.

&&

$$

www.weather.gov/seattle
674 
WWUS76 KSEW 271103
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
303 AM PST Tue Nov 27 2018

WAZ001-503-506-510-516-517-271215-
/O.CAN.KSEW.HW.W.0005.000000T0000Z-181127T1200Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-North Coast-Central Coast-
303 AM PST Tue Nov 27 2018

...HIGH WIND WARNING IS CANCELLED FOR THE COAST AND NORTHWEST 
INTERIOR...

The National Weather Service in Seattle has cancelled the High
Wind Warning. 

Wind speeds were below warning criteria. On Monday, winds gusted
to 62 mph in Bellingham. Winds also blew near 45 mph over Lopez
Island.

$$

www.weather.gov/seattle

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Nov 25, 9:45 AM PST, 3 hours 53 minutes earlier.

Area forecast discussion, Nov 25, 9:45 AM PST, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
945 AM PST Sun Nov 25 2018

.UPDATE...The precipitation forecast has been updated to reflect the
latest short range guidance. Showers are advancing toward the WA
coast late this morning and are likely to reach the western portions
of the Puget Sound before sunset. Rain will overspread western WA
this evening and overnight. The latest BUFR soundings for Stampede
Pass continue to indicate the potential for freezing rain tonight
through Monday morning. After collaborating with NWS Spokane, we
will issue a Winter Weather Advisory for freezing rain above 2500
feet from 7pm this evening through noon Monday. Main concern is
freezing rain over the mountain passes. Ice accumulations are
currently expected to remain under a quarter inch.
-Wolcott-

&&

.SYNOPSIS...High pressure aloft will prevail today. A weakening
warm front will bring light precipitation to mainly the Olympic
range westward during the day today. Rain will increase tonight as
another, but stronger, warm front approaches from the west. This
front will sweep across the area on Monday, resulting in locally
heavy rain and gusty winds. A cold front will move across the area
late Monday night or early Tuesday. Expect scattered showers on
Tuesday behind the front.

&&

.SHORT TERM...
There was virga (precipitation not reaching the surface) or a few
sprinkles over the far northwest interior at this time. Doppler
radar imagery showed a larger, but discontinuous, area of rain
just offshore moving east. This area of rain is associated with a
weak warm front that will move across the WA coastal waters during
the day. The best chance of precipitation will be over the
western part of the CWA but amounts will be light.

Meanwhile, high pressure aloft will prevail over the region today
for dry weather for much of the area. The threat of rain will
slowly increase tonight as a stronger warm front approaches from
the west and moisture transport strengthens. Rain rates should
begin rapidly increasing over the south-southwest slopes of the
Olympic range late tonight.

On Monday, periods of heavy rain can be expected on the north
coast and south-southwest facing slopes of the Olympic range.
Locally heavy rain is expected on the southwest slopes of the
north Cascades Monday afternoon. It appeared that the heaviest
rain will occur Monday night, where local amounts of up to 10
and 7.5 inches on the Olympic range and north Cascades,
respectively, could fall during the 24-hour period ending at 4 AM
PST, Tuesday. In general, the models were a little wetter than
the previous runs. This means that there will probably be more
rivers, draining off the Olympics and north Cascades, approaching
flood stage. A Flood Watch was issued for the Skokomish River in
Mason County. This river is forecast to reach flood stage Monday
evening.

Expect the cold front to move across the area on Tuesday for
falling snow levels. Rain rates will also quickly drop off behind
the front but there will be a few more rivers, such as the
Nooksack, in flood or close to flood stage during this time.

Another concern will be wind. The models, in general, were
stronger with wind speeds for the Monday afternoon through Monday
night time frame. It looks like wind speeds will probably reach
advisory criterion over parts of the coast and northwest interior.
A Wind Advisory will probably need to be issued with the afternoon
forecast package. The current forecast indicates that the
strongest winds will occur during the day Monday but the latest
guidance shows that it will be Monday night. Gusts could also
reach 50-55 mph in a few places such as Whidbey Island.

.LONG TERM...
It looks like a weak split flow regime will prevail during this
period, with the southern jet being the most active. Overall,
anticipate a cool and showery weather pattern during this period.
At this time, do not see any major storms impacting the area.

&&

.AVIATION...Upper level ridging over the area will shift eastward
through Monday. A strong frontal system well offshore will push
slowly eastward through the coastal waters late tonight through
Monday. With exception to local IFR conditions in typically fog-
prone areas in the south interior through 20Z, the air mass is
stable and dry with increasing moisture at mid and high levels.
Most terminals will remain VFR into late tonight or Monday morning
as increasing SE to E flow in the boundary layer holds ceilings up.
Conditions in valleys in the south interior and areas on the east
and north slopes of the Olympics will likely see conditions
deteriorate to IFR to MVFR late tonight into Monday morning.

Note that areas of LLWS will develop after 10Z as southerly flow
aloft between 2000 and 3000 ft increases to south 45 to 55 kt.
Albrecht

KSEA...High clouds today will thicken and lower this evening and
rain will develop overnight. Light SE winds. Conditions are expected
to remain VFR through Monday morning. LLWS is expected to develop
around 2000 ft AGL late tonight into Monday as boundary layer flow
remains rather light out of the SE and at 2000 ft S wind increase to
around 45 kt. Albrecht

&&

.MARINE...A weak front is dissipating over the coastal waters
today. A strong frontal system offshore will move slowly east
through the coastal waters later Monday and through the inland
waters Monday evening. Gale conditions are expected to develop over
the coastal waters this evening and rapidly spread to from extreme
northern portions of Admiralty Inlet to the Northern Inland Waters,
including the eastern entrance to the strait. Small craft advisory
conditions are expected through the western 2/3 of the strait and in
Puget Sound and Hood Canal.

The large expanse of gales ahead of the incoming front will allow
combined seas over the coastal waters to build to between 16 and 21
feet late Monday through Monday evening.

Winds and seas will gradually subside starting Tuesday as weather
systems move well to the south of the area. Albrecht

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Weather Advisory from 7 PM this evening to noon PST
     Monday for Cascades of Pierce and Lewis Counties-Cascades
     of Snohomish and King Counties-Cascades of Whatcom and
     Skagit Counties.

     Flood Watch from Monday afternoon through late Monday night for
     Hood Canal Area-Lower Chehalis Valley Area-Olympics.

PZ...Small Craft Advisory for rough bar from 4 AM Monday to 6 AM PST
     Tuesday for Grays Harbor Bar.

     Small Craft Advisory until 5 PM PST this afternoon for Coastal
     Waters From Cape Flattery To James Island 10 To 60 Nm-
     Coastal Waters From Cape Flattery To James Island Out 10 Nm-
     Coastal Waters From James Island To Point Grenville 10 To
     60 Nm-Coastal Waters From James Island To Point Grenville
     Out 10 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
     To Cape Shoalwater Out 10 Nm.

     Gale Warning from 5 PM this afternoon to midnight PST Monday
     night for Coastal Waters From Cape Flattery To James Island
     10 To 60 Nm-Coastal Waters From Cape Flattery To James
     Island Out 10 Nm-Coastal Waters From James Island To Point
     Grenville 10 To 60 Nm-Coastal Waters From James Island To
     Point Grenville Out 10 Nm-Coastal Waters From Point
     Grenville To Cape Shoalwater 10 To 60 Nm-Coastal Waters
     From Point Grenville To Cape Shoalwater Out 10 Nm.

     Gale Warning from 6 PM this evening to midnight PST Monday night
     for Admiralty Inlet-East Entrance U.S. Waters Strait Of
     Juan De Fuca-Northern Inland Waters Including The San Juan
     Islands.

     Small Craft Advisory until 6 PM PST this evening for East
     Entrance U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory until 11 PM PST Monday for West Entrance
     U.S. Waters Strait Of Juan De Fuca.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 2:43 AM PSTGale WarningSEW49 hr
Nov 25, 3:08 AM PSTFlood WatchSEWClallam, Grays Harbor, Jefferson, Mason, Skagit, Snohomish and 1 more3 days
Nov 25, 9:03 AM PSTSmall Craft Advisory for Rough BarSEW4 days
Nov 25, 9:42 AM PSTWinter Weather AdvisorySEW26 hr
Nov 25, 10:37 AM PSTHigh Wind WatchSEWSan Juan3 hr

Nearby

High Wind Warnings in Washington, 2018Every high wind warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.